# SDR AALA20170105030

- Difficulty date: January 5, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 52,526 hours, 21,323 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. LEFT WHEEL WELL VERTICAL PRESSURE DECK WEB AT FUSELAGE STATION 663 LBL 45.64 TO LBL 31.83 HAS A CRACK IN TWO BAYS. ACCOMPLISHED PRESSURE DECK REPAIR IAW SRM 57-10-10-2R-3.
